# SDR FDEA201101200308

- Difficulty date: January 20, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N946FD
- Make and model: Boeing 757236
- Aircraft serial: 24398
- Aircraft time: 44,684 hours, 27,812 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T30071
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN WITH EXISTING DENT AT BS 1580 TO BS 1600 BETWEEN S18L TO   S19L.  REPAIR CARRIED OUT IAW SRM 53-00-01, REPAIR 3, PG 201, REV 101.    EXISTING REPAIR BETWEEN BS 1580 AND BS 1600, S18L TO S19L, REPLACED WITH NEW.   REPAIR CARRIED OUT IAW SRM 53-00-01, REPAIR 16, FIG 201, REV 101.  REPAIR IS CLASSIFIED AS MAJOR.
